Facebook Pixel


By June 30, 2016 - 7:58am
Rate This

i had my period starting on may30th -june 4th.. after that we had intercourse for 3 times till 22nd and i took emergency contraceptive pills idoz72 each time whenever we had intercourse,,i had period like bleeding for 2 days on 22 n 23rd moreover it is light ,,i took one more pill on 23rd and my period stopped that day..and there is stomach pain n back pain and also pain during urination from 17-23 rd,i had appointment wth my gynecologist and she performed ultrasound scan and told that there is infection and prescribed some medicines.. its normal now but today while having intercourse there is slight burning sensation and also i observed blood somewhat i wiped it off with cloth and took pill again .. what could be the reason for bleeding ?? last month on may 24th my blood test results came negative..totally i took 5 pills this june ..thank you

Add a Comment1 Comments


Hello ravali133,

Welcome back to EmpowHER. Thank you for reaching out to our community for an answer to why you are having vaginal bleeding. I am glad that you have been seen by your physician.

Did you tell her that you took idoz 72 after you had intercourse each time, for a total of five pills this month? If not, please speak with her.

ravali133, you mistook the pill and essentially overdosed.

Emergency pill (like IDOZ-72) should be used in EMERGENCY ONLY and NOT for the REGULAR purpose. Side effects include late period & irregular cycle (MOST COMMON), nausea, vomiting, hormonal imbalance, abdominal cramp, breast tenderness, improper ovulation, weight gain, and headache.

I think that is why you are bleeding.


June 30, 2016 - 8:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!